# SDR TRBA20121016001

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 32,246 hours, 35,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4862,  CREW REPORTED THE EXIT SIGN WAS BROKEN [IN FRONT OF SEAT 1A. THE ACFT WAS REMOVED FROM SERVICE.  EXIT SIGN COVER HAS A SMALL AREA BROKEN.  IT IS SECURED IN PLACED AND IT DOESN`T AFFECT SAFETY OR AIRWORTHINESS OF ACFT FLIGHT CONDITION  PLACE IN NEF 33-99.  THE ACFT WAS RETURNED TO SERVICE.
